ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Распространение волновых фронтов для одного класса слабо гиперболических уравнений

Александрян, Г. Р. (1985) Распространение волновых фронтов для одного класса слабо гиперболических уравнений. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 20 (1). pp. 53-59. ISSN 00002-3043

[img]
Preview
PDF
Download (954Kb) | Preview
    Item Type: Article
    Additional Information: Ալիքային ճակատների տարածումը թույլ հիպերբոլական հավասարումների մի դասի համար։ Propagation of the wave front for a class of weakly hyperbolic equations.
    Uncontrolled Keywords: Ալեքսանդրյան Գ. Ռ., Alexandrian G. R.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 07 Dec 2012 12:56
    Last Modified: 25 Dec 2012 18:06
    URI: http://mathematics.asj-oa.am/id/eprint/1381

    Actions (login required)

    View Item